# SDR 99ZZZX1478

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940521
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUT MODIFICATION, THE SKIN BELOW MID-SPAR CHORD BETWEEN NAC STA 286 AND NAC STA 300 ON THE RIGHT SIDE OF NR 2 ENGINE PYLON WAS FOUND WITH HEAT DAMAGE WRINKLES. THE DAMAGED AREA WAS REPAIRED AS FOLLOWS: HEAT DAMAGED SKIN AREA WAS TRIMMED AND REMOVED. REPAIR AREA WAS NDT INSPECTED, NEW DOUBLER AND TRIPLER, MADE FROM TITANIUM SHEET WERE INSTALLED TO PICK UP AFT END OF TITANIUM SKIN DOUBLER MID-SPAR CHORD, LOWER STIFFENER FRAME AT NAC STA 286 AND FRAME AT NAC STA 300.  STRUCTURAL SUBSTANTIATION OF ENGINEERING FOR ABOVE REPAIR MADE BY BOEING DER ON FORM 8110-3.  (X)
